# SDR UALA2010121604593

- Difficulty date: December 15, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 51,466 hours, 7,452 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 65
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED PRSOV LT, LT ENGINE BLEED PRESSURE REGULATING SHUTOFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR LT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; PRESS REGULATING AND SOV (LT) FAILED CLOSED.  DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (LT) MSG-3610250 LATCHD CL MODE. REPLACED PRSOV IAW MM. OPS AND LEAK CHECKED NORMAL. MESSAGE CLEARED.
